Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: Posible

  1. #1
    kn0bbme's Avatar
    kn0bbme is offline Associate Member
    Join Date
    Apr 2005
    Location
    NY
    Posts
    180

    Posible

    Ive been off my cycle for almost 6 weeks now i am about to finish up with pct soon. I did a t400 cycle. While i was on and up untill pct i was taking letro at 1.25mg eod. I started my pct 18 days after last shot 100mg clomid, about .5 mg of ldex (maybe little more) and 25 mg of nolva. The other day i noticed some puffy nips. So i upped my doses alittle. Today my nips became extremely sore while working out and continue to be sore. Is it posible that i can still be getting gyno even thought im not on and i am taking all the anti-e im running out of nolva and ldex and im worried.
    Please Help

  2. #2
    kn0bbme's Avatar
    kn0bbme is offline Associate Member
    Join Date
    Apr 2005
    Location
    NY
    Posts
    180
    Bump......
    Nobody got anything to say

  3. #3
    tillthemedtakes is offline Junior Member
    Join Date
    Feb 2004
    Posts
    125
    not 100% on this, but i believe your estrogen levels can still be high 6 weeks later which would be causing the symtoms. I would keep the nolva up until they subside.

  4. #4
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    I would definitely up the nolvadex to 60m ED

  5. #5
    kn0bbme's Avatar
    kn0bbme is offline Associate Member
    Join Date
    Apr 2005
    Location
    NY
    Posts
    180
    Thanks for the advice im gonna runt he nolva until i run out and if necesarry ill try the tamox from ARR. You think itrs as good as pill nolva

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •